Alert archive / New York / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 11, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Jun 6, 2005, 4:03 PM EDT for Westchester County, New York; Greater Bridgeport Planning Region, Connecticut. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2005, 4:03 PM EDT (20:03 UTC)
- Expired
- Jun 6, 2005, 5:00 PM EDT
- In force
- 57 min
- Issued by
- NWS New York, NY
- Area
- Counties, with a storm outline in the text
Counties Greater Bridgeport Planning Region, CT, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 83 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 1:55 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.1 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1346 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KOKX 062003
SVROKX
CTC001-NYC119-062100-
/O.NEW.KOKX.SV.W.0011.050606T2003Z-050606T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE UPTON NY
403 PM EDT MON JUN 6 2005
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WESTCHESTER COUNTY IN SOUTHEAST NEW YORK.
NORTHERN FAIRFIELD COUNTY IN SOUTHERN CONNECTICUT.
* UNTIL 500 PM EDT.
* AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PEEKSKILL...AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE...
NEAR RIDGEBURY BY 445 PM EDT.
NEAR DANBURY BY 455 PM EDT.
NEAR BROOKFIELD BY 500 PM EDT.
THE TOWNS OF BUCHANAN AND JEFFERSON VALLEY-YORKTOWN ARE ALSO IN THE
PATH OF THIS SEVERE THUNDERSTORM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4150 7344 4151 7339 4143 7325 4137 7321
4135 7322 4124 7396 4129 7395 4132 7397
4136 7355 4141 7353 4152 7353 4156 7349
$$
GOODMAN2 follow-up statements
000
WWUS51 KOKX 062023
SVSOKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
423 PM EDT MON JUN 6 2005
CTC001-NYC119-062100-
/O.CON.KOKX.SV.W.0011.000000T0000Z-050606T2100Z/
FAIRFIELD CT-WESTCHESTER NY-
423 PM EDT MON JUN 6 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR WESTCHESTER AND
FAIRFIELD COUNTIES UNTIL 500 PM EDT...
AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM POOTATUCK STATE FOREST TO PEARL RIVER...AND MOVING
SOUTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR MOUNT KISCO BY 430 PM EDT.
NEAR RIDGEFIELD BY 440 PM EDT.
THE TOWN OF GOLDENS BRIDGE IS ALSO IN THE PATH OF THIS LINE OF
SEVERE THUNDERSTORMS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4150 7344 4151 7340 4143 7325 4137 7321
4135 7323 4116 7378 4123 7392 4128 7387
4131 7382 4136 7355 4141 7353 4152 7353
4156 7350
$$
MLE000 WWUS51 KOKX 062050 SVSOKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 450 PM EDT MON JUN 6 2005 CTC001-NYC119-062100- /O.CAN.KOKX.SV.W.0011.000000T0000Z-050606T2100Z/ FAIRFIELD CT-WESTCHESTER NY- 450 PM EDT MON JUN 6 2005 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WESTCHESTER AND FAIRFIELD COUNTIES HAS BEEN CANCELLED... AT 448 PM EDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. $$ MLE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:30 PM EDT, 33 minutes earlier.
Area forecast discussion, Jun 6, 3:30 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
330 PM EDT MON JUN 6 2005
...SVR TSTM WATCH 416 IN EFFECT TIL 07/07Z FOR MOST OF CWA (XCP
CT/SUFFOLK CO NY)...
...NEW SVR TSTM WATCH 418 IN EFFECT FOR CT ZONES TIL 07/00Z...
.NEAR TERM (THIS EVENING)...NASTY SQUALL LINE MOVING INTO NW CORNER
OF CWA AS OF 1925Z. NUMEROUS UPSTREAM REPORTS OF WIND DAMAGE AND
SOME HAILERS AS WELL. WATCHING BOTH THE LINE AND CELLS DEVELOPING
OUT AHEAD OF LINE. MAIN THREAT IS WIND DAMAGE...HAIL A BIT LESSER
OF A THREAT (BUT STILL VERY POSSIBLE). TIMING PUTS LINE INTO NYC
VICINITY BETWEEN 21Z-22Z (GIVE OR TAKE). SVR THREAT SHOULD DIMINISH
WITH LOSS OF DAYTIME HEATING AND MOVEMENT INTO MARINE LAYER OUT E.
(OVERNIGHT)...
ONCE LINE STARTS TO DIMINISH...REMAINING SHRAS/EMBEDDED TS SHOULD
EXIT EASTERN CWA BEFORE 12Z TUE...AND WILL END POPS FROM W TO E
ACCORDINGLY.
&&
.SHORT TERM (TUESDAY THROUGH WEDNESDAY)...
HAVE TAKEN OUT LINGERING SHRAS BEHIND S/WV PASSING THROUGH AREA
EARLY TUE. ONLY QUESTION IS HOW MUCH AM ST TO BURN OFF. WHATEVER
THERE IS SHOULD BURN OFF BY MID MORNING AND THEN WITH W FLOW...TEMPS
OFF TO THE RACES ONCE AGAIN. APPROACHING OR EXCEEDING 90 ONCE AGAIN
IN KEWR NOT OUT OF THE QUESTION. WEAKENING COLD FRONT APPROACHES
AND PASSES THROUGH THE AREA LATE TUE NIGHT. LEFT FORECAST DRY AS
BEST DYNAMICS REMAIN TO THE NORTH.
FRONT LOOKS LIKE IT WASHES OUT WED...ALLOWING TEMPS AGAIN TO
CLIMB...ALTHOUGH NOT QUITE AS HIGH AS TUE.
&&
.LONG TERM (WEDNESDAY NIGHT THROUGH SUNDAY)...
SUMMER PATTERN CONTINUES THROUGH THE EXTENDED FORECAST PERIOD...WITH
A MEAN RIDGE OVER THE NORTHEAST. ONLY FLY IN THE OINTMENT LOOKS TO
BE BACKDOOR COLD FRONT WELL PLAY TAG WITH FROM TIME TO TIME
THU-MON. DONT KNOW JUST HOW FAR S ITLL GET...NOT GOING TO TRY TO
GET TOO SPECIFIC THAT FAR OUT.
&&
.AVIATION...
WEAK SURFACE BOUNDARY ACROSS THE REGION. AS THE AFTERNOON PROGRESSES
BELIEVE THIS BOUNDARY COULD BREAK DOWN SOMEWHAT WITH MOST STATIONS
SEEING OR GOING TO A SOUTHERLY WIND FLOW. VSBYS WILL LIKELY BE VFR
FOR THE MOST PART BUT HAZY ATMOSPHERE WILL RESTRICT TO MVFR
CONDITIONS AT TIMES...ESPECIALLY WHEN SUN GETS LOWER ON THE HORIZON.
CIGS WILL BE VFR TODAY AND THIS EVENING OUTSIDE OF ANY
CONVECTION...LOWERING TO IFR OR LOWER AS SOME STRATUS AND FOG MOVE
IN FROM THE SOUTH AS THE NIGHT PROGRESSES. STRATUS ALREADY IN ACROSS
MY EXTREME EASTERN ZONES.
WITH REGARD TO CONVECTION...DEWPOINTS IN THE MID-UPPER 60S WILL WORK
IN CONCERT WITH TEMPERATURES WELL INTO THE 80S THIS AFTERNOON TO
CREATE AN INCREASINGLY UNSTABLE AIRMASS ACROSS THE LOCAL REGION...
ESPECIALLY OVER THE WESTERN 1/3 WHERE CAPE VALUES ARE LIKELY TO
REACH 2000+ J/KG BY LATE IN THE DAY. ALSO LOOKING AT SOME 30 TO 35
KT LOW LEVEL WINDS THIS AFTERNOON AND EVENING. ALL THIS SHOULD
PRESENT A GOOD CHANCE OF STRONG TO LOCALLY SEVERE THUNDERSTORMS
AROUND THE TERMINALS LATER THIS AFTERNOON INTO THIS EVENING...
ESPECIALLY WESTERN TERMINALS. SPC HAS THIS AREA OF THE CWA UNDER A
MODERATE RISK OF SEVERE. LOST OF HEATING WITH SUNSET SHOULD DECREASE
THIS THREAT.
&&
.MARINE...
MARINERS SHOULD BE AWARE THAT SHOWERS AND TSTMS LIKELY THIS EVENING
INTO TONIGHT. WESTERN COASTAL WATERS...LI SOUND AND HARBOR ARE UNDER
SEVERE TSTM WATCH UNTIL 10 PM. LARGE HAIL...HEAVY RAIN..DANGEROUS
LIGHTNING...AND 50 + KT WIND GUST POSSIBLE FROM 4 PM ON.
OTHERWISE...WILL PUT SCA FOR ROUGH SEA ON THE OCEAN FOR TONIGHT INTO
TUESDAY WITH SOUTHERLY FLOW AND LONG FETCH AHEAD OF APPROACHING COLD
FRONT. THE FRONT WILL SLOWLY MOVE ACROSS THE WATERS TUE EVENING WITH
A WEAKENING GRADIENT. HIGH PRES BUILDS INTO THE NORTHEAST FOR THE
REMAINDER OF THE WEEK WITH CONDITIONS BELOW SCA ON ALL WATERS. NEXT
CHANCE OF SCA WITH NEXT APPRAOCHING FRI NIGHT INTO SAT.
&&
.HYDROLOGY...
LOCALLY HEAVY RAINS WITH THUNDERSTORMS...LOCALLY 1-2. BEST THREAT
FOR THIS WESTERN/NORTHERN CWA. PONDING AND FLOODING OF LOW LYING
AREAS AND URBAN FLOODING POSSIBLE WITH THE HEAVIER RAINFALL. NO
OTHER PROBLEMS FORESEEN DURING NEXT SEVERAL DAYS.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...SVR TSTM WATCH 418 TIL 07/00Z...CTZ005>012.
NJ...SVR TSTM WATCH 416 TIL 07/02Z...NJZ002>006-011.
NY...SVR TSTM WATCH 416 TIL 07/02Z...NYZ067>077.
MARINE...SVR TSTM WATCH 416 TIL 07/02Z...ANZ355-335-338.
SVR TSTM WATCH 418 TIL 07/00Z...ANZ330.
SMALL CRAFT ADVISORY FOR ROUGH SEAS...ANZ350-353-355.
&&
REYNOLDS ET AL/VAZ/Hazardous weather outlook, Jun 6, 12:57 PM EDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE UPTON NY 1257 PM EDT MON JUN 6 2005 ANZ330-071000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- 1257 PM EDT MON JUN 6 2005 UPDATED THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN LONG ISLAND SOUND. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE DEVELOPING THIS EVENING AND COULD BECOME SEVERE...PRODUCING WIND GUSTS OVER 50 KNOTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. CTZ006>008-010>012-NYZ078>081-071000- NORTHEAST SUFFOLK NY-NORTHERN MIDDLESEX CT-NORTHERN NEW HAVEN CT- NORTHERN NEW LONDON CT-NORTHWEST SUFFOLK NY-SOUTHEAST SUFFOLK NY- SOUTHERN MIDDLESEX CT-SOUTHERN NEW HAVEN CT-SOUTHERN NEW LONDON CT- SOUTHWEST SUFFOLK NY- 1257 PM EDT MON JUN 6 2005 UPDATED THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN LONG ISLAND AND SOUTHEAST CONNECTICUT. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE DEVELOPING LATE THIS AFTERNOON INTO THIS EVENING AND COULD BECOME SEVERE...PRODUCING DAMAGING WINDS...LARGE HAIL...HEAVY RAINFALL...AND DANGEROUS CLOUD TO GROUND LIGHTNING. HEAVY RAIN OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME IS POSSIBLE WITH SOME OF THE THUNDERSTORMS. IF THIS OCCURS URBAN FLOODING WILL BE LIKELY...ALONG WITH PONDING OF WATER ON ROADS AND IN LOW LYING AREAS. THE THREAT OF SEVERE THUNDERSTORMS AND FLOODING WILL DIMINISH LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. ANZ350-353-071000- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 1257 PM EDT MON JUN 6 2005 UPDATED THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LONG ISLAND OCEAN WATERS EAST OF FIRE ISLAND INLET...OUT 20 NM. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE DEVELOPING THIS EVENING AND COULD BECOME SEVERE...PRODUCING WIND GUSTS OVER 50 KNOTS AND LARGE HAIL. A SMALL CRAFT ADVISORY FOR ROUGH SEAS MAY ALSO BE NEEDED TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. ANZ335-338-355-CTZ005-009-NJZ002>006-011-NYZ067>077-071000- BERGEN NJ-BRONX NY-EASTERN PASSAIC NJ-ESSEX NJ-HUDSON NJ- KINGS (BROOKLYN) NY-NASSAU NY-NEW YORK (MANHATTAN) NY- NORTHERN FAIRFIELD CT-NORTHERN WESTCHESTER NY-ORANGE NY-PUTNAM NY- QUEENS NY-RICHMOND (STATEN IS.) NY-ROCKLAND NY-SOUTHERN FAIRFIELD CT- SOUTHERN WESTCHESTER NY-UNION NJ-WESTERN PASSAIC NJ- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1257 PM EDT MON JUN 6 2005 UPDATED THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK... NORTHEAST NEW JERSEY AND SOUTHWEST CONNECTICUT...INCLUDING THE NEARBY COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT WARM AND HUMID WEATHER WILL CONTINUE TODAY. HEAT INDICES WILL RISE INTO THE LOWER 90S FOR A COUPLE OF HOURS THIS AFTERNOON. THUNDERSTORMS WILL BE DEVELOPING AFTER 4 PM AND COULD BECOME SEVERE...PRODUCING DAMAGING WINDS...LARGE HAIL...HEAVY RAINFALL...AND DANGEROUS CLOUD TO GROUND LIGHTNING. HEAVY RAIN OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME IS POSSIBLE WITH SOME OF THE THUNDERSTORMS. IF THIS OCCURS URBAN FLOODING WILL BE LIKELY...ALONG WITH PONDING OF WATER ON ROADS AND IN LOW LYING AREAS. THE THREAT OF SEVERE THUNDERSTORMS AND FLOODING WILL DIMINISH LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY. GOODMAN
In the hours before
Special weather statement, Jun 6, 12:34 PM EDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 1234 PM EDT MON JUN 6 2005 CTZ005>012-NJZ002>006-011-NYZ067>081-062200- BERGEN NJ-BRONX NY-EASTERN PASSAIC NJ-ESSEX NJ-HUDSON NJ- KINGS (BROOKLYN) NY-NASSAU NY-NEW YORK (MANHATTAN) NY- NORTHEAST SUFFOLK NY-NORTHERN FAIRFIELD CT-NORTHERN MIDDLESEX CT- NORTHERN NEW HAVEN CT-NORTHERN NEW LONDON CT-NORTHERN WESTCHESTER NY- NORTHWEST SUFFOLK NY-ORANGE NY-PUTNAM NY-QUEENS NY- RICHMOND (STATEN IS.) NY-ROCKLAND NY-SOUTHEAST SUFFOLK NY- SOUTHERN FAIRFIELD CT-SOUTHERN MIDDLESEX CT-SOUTHERN NEW HAVEN CT- SOUTHERN NEW LONDON CT-SOUTHERN WESTCHESTER NY-SOUTHWEST SUFFOLK NY- UNION NJ-WESTERN PASSAIC NJ- 1234 PM EDT MON JUN 6 2005 ...SEVERE THUNDERSTORMS EXPECTED IN THE AREA LATE THIS AFTERNOON AND TONIGHT... THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA IS FORECASTING A MODERATE RISK FOR SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIDESPREAD DAMAGING WINDS AND LARGE HAIL LATER TODAY AND TONIGHT. THE AREAS MOST LIKELY TO EXPERIENCE THIS ACTIVITY INCLUDE THE LOWER HUDSON VALLEY...NORTHEAST NEW JERSEY...NEW YORK CITY AND SOUTHWEST CONNECTICUT. SURROUNDING THE MODERATE RISK AREA...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WHICH INCLUDES SUFFOLK COUNTY NEW YORK AND THE REST OF SOUTHERN CONNECTICUT. A POTENT LOW PRESSURE SYSTEM WILL CONTINUE TO SHIFT EASTWARD FROM EASTERN ONTARIO INTO WESTERN QUEBEC TODAY...WITH A TRAILING COLD FRONT MOVING INTO WESTERN NEW YORK AND PENNSYLVANIA LATE THIS AFTERNOON. A STRONG BELT OF WESTERLY FLOW IN THE MIDDLE AND UPPER LEVELS OF THE ATMOSPHERE WILL BE SUPPORTIVE OF WIDESPREAD DAMAGING WINDS INTO THIS EVENING. LARGE HAIL IS ALSO POSSIBLE. PEOPLE IN THE THREATENED AREA ARE URGED TO REVIEW SEVERE WEATHER SAFETY RULES. STAY TUNED TO RADIO...TELEVISION...AND NOAA ALL HAZARDS RADIO FOR POSSIBLE WATCHES...WARNINGS...AND STATEMENTS LATER TODAY...OR VISIT OUR WEB SITE AT WEATHER.GOV/OKX. SKYWARN SPOTTER ACTIVATION WILL BE NECESSARY LATER THIS AFTERNOON. GOODMAN
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 3:01 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 44 min |
| Jun 6, 3:37 PM EDT | Severe Thunderstorm Warning | OKX | Rockland | 23 min |
| Jun 6, 3:38 PM EDT | Severe Thunderstorm Warning | OKX | Orange, Putnam | 52 min |
| Jun 6, 3:58 PM EDT | Severe Thunderstorm Warning | OKX | Rockland | 47 min |
| Jun 6, 4:15 PM EDT | Severe Thunderstorm Warning | OKX | Westchester | 45 min |
Nearby
Severe Thunderstorm Warnings in New York, 2005Severe Thunderstorm Warnings in Connecticut, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.